RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 5(179), Pages 241–242 (Mi umn4438)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linear approximations of a certain class of random processes

L. B. Sofman


Full text: PDF file (142 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.11.1973

Citation: L. B. Sofman, “Linear approximations of a certain class of random processes”, Uspekhi Mat. Nauk, 29:5(179) (1974), 241–242

Citation in format AMSBIB
\Bibitem{Sof74}
\by L.~B.~Sofman
\paper Linear approximations of a~certain class of random processes
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 5(179)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn4438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=397857}
\zmath{https://zbmath.org/?q=an:0318.60039}


Linking options:
  • http://mi.mathnet.ru/eng/umn4438
  • http://mi.mathnet.ru/eng/umn/v29/i5/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. B. Sofman, “On the asymptotic behaviour of the $\varepsilon,\delta$-entropy and $\varepsilon,\delta$-dimension of a Gaussian homogeneous field”, Russian Math. Surveys, 36:6 (1981), 199–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:62
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020